May 14, 2014 - 12:55 pm
Hi everyone I had NB stage4 at 13months of age have been in remission for years I am 35 years old. I have many late effects from chemo and radiation. One is or may be from my Neuroblastoma or treatments. I first noticed in 2004 that my hair started falling out and has gotten thinner and thinner since. I am still losing hair and has not been in clumps just a few hairs at a time that I lose when I wash it or brush it. It is so thin it breaks easy and volumizers don't help for long unless I wash my hair everyday even with the risk of losing a few hairs. I am on a beta blocker and its been said they can cause issues but my heart doc says that hair thinning and loss is rare. Also had my thyroid checked and nothing wrong there but have not had hormones checked or to see if I have any kind of anemia. I am scared it something else please help with any advice, support and suggestions. Anyone else had hair loss or thinning as a result from treatments or due to medications? Please respond.